# SDR UIEA2025052100657

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Warning Message
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, RH ENG FUEL FILTER EICAS MESSAGE APPEARED THEN DISAPPEARED TWICE. C/W WITH QRH.( REMOVED AND REPLACED FUEL FILTER AT RH ENG AS PER B767-300 AMM 73-11-02 & FIM 73-11-803, NO LEAKS NOTED  )
